# SDR DL733970009

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Shorted
- Location: Fwd Lav
- Component: 72130001008
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV FIRE WARNING LIGHT AND CHIME CAME ON TWICE DURING FLIGHT WITHOUT CAUSE.  REPLACED FORWARD LAV DETECTOR UNIT, OPERATIONAL TEST NORMAL.
